About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 620320, 9 pages
http://dx.doi.org/10.1155/2013/620320
Research Article

Stability Analysis of the Supercritical Surface Quasi-Geostrophic Equation

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 9 June 2013; Accepted 21 August 2013

Academic Editor: Diego Córdoba

Copyright © 2013 Yan Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to the study of the stability issue of the supercritical dissipative surface quasi-geostrophic equation with nondecay low-regular external force. Supposing that the weak solution of the surface quasi-geostrophic equation with the force satisfies the growth condition in the critical BMO space , it is proved that every perturbed weak solution converges asymptotically to solution of the original surface quasi-geostrophic equation. The initial and external forcing perturbations are allowed to be large.